Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What can cause face swelling in a patient who has undergone triple bypass ?

hi, my 81 yr old mother has had stents put in her heart a couple of months ago and has been feeling increasing weakness ever since... and today has swelling all over her face reaching down her neck area. Since yesterday she has been feeling nauseous and dizzy.. has had triple bypass in the past, and has degenerative disc disease.... has had a couple of strokes in the past... we are concerned about this new condition of swelling.. She also has out-of-control urine incontinence .. could anyone please guide us what could be causing it? and which specialist to consult? thanks
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Please consult your physician ,there could be many reasons for swelling of face,the common ones are blood pressure and some problem related to kidney.Both of this needs to some blood tests to confirm,so please do not wait and consult your physician at the earliest,bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor